# SDR SWAA2024071697357

- Difficulty date: June 1, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB PRESSURE DECK AT STA 663 RBL 42 AT MAIN WHEEL WELL COMPARTME (CRACK LENGHT: 0.250 IN. APPROX.) 2024:357283<[01] FOR STEP 5 AND 6 TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N:220273012; DUE DATE: 09-JAN-25.;[02] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB RBL 30 TO RBL 60 STA 663 TO STA 675 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 SEE INDIVIDUAL SIGNS OFF BELOW;[03] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB RBL 30 TO RBL 60 STA 663 TO STA 675 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 SEE INDIVIDUAL SIGNS OFF BELOW RII VERIFIED
